# SDR UPS96420842

- Difficulty date: July 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 1360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.   FOUND AT MAIN PRESS DECK AT BS 1360 AT RBL 33 , CRACK.  REPAIRED PRESS MAIN DECK AT 1360 AT RBL 33 IAW SRM 53-10-07 FIG 2.
